# SDR YENA201905090269

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 48,940 hours, 17,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1417, AUS-LGB. STRONG BURNING RUBBER ODOR IN CENTRAL CABIN ON CLIMB OUT. DISSIPATED IN 3-4 MINUTES; ODOR IS DETERMINED TO BE A LEVEL 1 CONDITION. COMPLIED WITH INFO NOTICE 2017-T015D SECTION A. AIRCRAFT IS OK FOR SERVICE.
